# SDR AWXA9500087

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 986
- Part time: 27,436 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-6 INSPECTION, FOUND STA 986 FLOORBEAM TOP CAP CORRODED AT NUTPLATE HOLES, ENTIRE LENGTH.  REPAIRED DAMAGE PER ER 3 53 16 20A.  TOTAL CYCLES 21092.  (W)
